# SDR HNAA2014120800348

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,006 hours, 72,641 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033003
- Condition: Malfunctioned
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

W.O.W CAUTION LIGHT ILLUMINATED INTERMITTENLY ON TAKE OFF.  R & R RT NLG SENSOR AND HARNESS.  OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.  PSEU SHOWED FAULT ON RT NLG WOW SENSOR UPON ARRIVAL.
